Annals of Functional Analysis

Invariant approximation results in‎ ‎cone metric spaces

Mujahid Abbas and Pasquale Vetro

Full-text: Open access

Abstract

‎Some sufficient conditions for the existence of fixed point of mappings‎ ‎satisfying generalized weak contractive conditions is obtained‎. ‎A fixed‎ ‎point theorem for nonexpansive mappings is also obtained‎. ‎As an application‎, ‎some invariant approximation results are derived in cone metric spaces‎.

Article information

Source
Ann. Funct. Anal., Volume 2, Number 2 (2011), 101- 113.

Dates
First available in Project Euclid: 12 May 2014

Permanent link to this document
https://projecteuclid.org/euclid.afa/1399900199

Digital Object Identifier
doi:10.15352/afa/1399900199

Mathematical Reviews number (MathSciNet)
MR2855291

Zentralblatt MATH identifier
1269.54017

Subjects
Primary: 47H10: Fixed-point theorems [See also 37C25, 54H25, 55M20, 58C30]
Secondary: 54H25‎ ‎54C60‎ ‎46B40

Keywords
Fixed points ‎orbitally continuous ‎invariant‎ ‎approximation ‎cone metric spaces ‎non normal cone

Citation

Abbas, Mujahid; Vetro, Pasquale. Invariant approximation results in‎ ‎cone metric spaces. Ann. Funct. Anal. 2 (2011), no. 2, 101-- 113. doi:10.15352/afa/1399900199. https://projecteuclid.org/euclid.afa/1399900199


Export citation

References

  • M. Abbas and B.E. Rhoades, Fixed and periodic point results in cone metric spaces, Appl. Math. Lett. 22 (2009), 511–515.
  • M. Abbas and G. Jungck, Common fixed point results of noncommuting mappings without continuity in cone metric spaces, J. Math. Anal. Appl. 341 (2008), 418–420.
  • M. Arshad, A. Azam and P. Vetro, Some common fixed point results in cone metric spaces, Fixed Point Theory Appl. 2009, Article ID 493965, 11 pages.
  • C. Di Bari and P. Vetro, Weakly $\varphi$-pairs and common fixed points in cone metric spaces, Rend. Circ. Mat. Palermo 58 (2009), 125–132.
  • C. Di Bari and P. Vetro, $\varphi$-pairs and common fixed points in cone metric spaces, Rend. Circ. Mat. Palermo 57 (2008), 279–285.
  • D. Ilic and V. Rakocevic, Common fixed points for maps on cone metric space, J. Math. Anal. Appl. 341 (2008), 876–882.
  • W.G. Dotson, On fixed points of nonexpansive mappings in nonconvex sets, Proc. Amer. Math. Soc. 38 (1973), 155–156.
  • P.N. Dutta and Binayak S. Choudhury, A generalization of contraction principle in metric spaces, Fixed Point Theory Appl. 2008, Art. ID 406368, 8 pp.
  • L.G. Huang and X. Zhang, Cone metric spaces and fixed point theorems of contractive mappings, J. Math. Anal. Appl. 332 (2007), 1467–1475.
  • R.H. Haghi and Sh. Rezapour, Fixed points of multifunctions on regular cone metric spaces, Expo. Math. 28 (2010), no. 1, 71–-77.
  • L.A. Khan and A.R. Khan, An extension of Brosowski-Meinardus theorem on invariant approximation, Approx. Theory Appl. 11 (1995), no. 4, 1–5.
  • T.D. Narang and M. Sharma, On invariant approximation of nonexpansive mappings, J. Korea Soc. Math. Educ. Ser. B: Appl. Math. 10 (2003), no. 2, 127–132.
  • S. Park, A unified approach to fixed points of contractive maps, J. Korean Math. Soc. 16 (1980), no. 2, 95–105.
  • B.E. Rhoades, Some theorems on weakly contractive maps, Nonlinear Anal. 47 (2001), no. 4, 2683–2693.
  • Sh. Rezapour and R. Hamlbarani, Some note on the paper " Cone metric spaces and fixed point theorems of contractive mappings", J. Math. Anal. Appl. 345 (2008), no. 2, 719–724.
  • Sh. Rezapour, A review on topological properties of cone metric spaces, Analysis, Topology and Applications 2008, Vrnjacka Banja, Serbia, from May 30 to June 4, 2008.
  • Sh. Rezapour, Best approximations in cone metric spaces, Math. Morav. 11 (2007), 85–88.
  • P. Vetro, Common fixed points in cone metric spaces, Rend. Circ. Mat. Palermo 56 (2007), 464–-468.